# SDR FDEA201608202943

- Difficulty date: August 20, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 71,449 hours, 14,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

05 EA FASTENER HOLES, NR 6, 10, 12, 33, 34, FOUND CRACK INDICATION DURING HFEC OPEN-HOLE INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=683.4 AND STA XORS =713.6.  REPAIR CARRIED OUT IAW SRM 57-20-02-2R, FIG 201, REPAIR 5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  INITIAL INSPECTION TO BE CARRIED OUT AT NEXT 2,000 CYCLES AFTER COMPLETION OF THIS REPAIR AND REPETITIVE INSPECTION AT EVERY 2,000 CYCLES IAW SRM 57-20-02-2R, TABLE 201/REPAIR 5.
